# SDR ASAA2021061335100

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,375 hours, 14,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH MASTER CAUTION RESET RECALL. IT EXTINGUISHES WITH MC RESET. GROUNDED - YES. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. #1 PZTC SHOWED RAM AIR ACT ON BIT, BUT CLEARED GREEN ON VERIFY. RAN BITE CHECK AGAIN AND LISTENED TO RAM AIR DOOR WHILE OPERATING, NO DEFECTS NOTICED. LH PACK LIGHT NO LONGER PRESENT ON MASTER RECALL. RAN LH AND RH PACKS TOGETHER AND INDEPENDENTLY IAW B737-800 AMM 21-00-00-800-803. FOR 5-10 MINS EACH, NO FAULTS. ALL OBSERVATIONS NORMAL AT COLD AND WARM SETTINGS.
